# SDR P5CA2013041800010

- Difficulty date: April 18, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 54,182 hours, 8,918 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/D - BS 1840 LBL 98 TIE DOWN TRACK FLANGE CRACKED.  MAIN DECK AT BETWEEN BS 1810 TO BS 1890 LBL 98 SEAT TRACK IS REPAIRED AS PER RI NO: RI-53-65-10181 REV A.
